# SDR SIMA20160201006

- Difficulty date: February 1, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 31,165 hours, 22,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341755
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 280.00 IS CRACKED, APPROX 3 INCHES ON THE LT UPPER SURFACE, BETWEEN LBL 9.00 & 18.00.  R & R FS 280 FLOORBEAM LT SIDE IAW SRM 51-42-06.
